# SDR VTZA990065

- Difficulty date: May 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N621BR
- Make and model: Cndair CL6002B16
- Aircraft serial: 7186
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Part number: M610628023
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

FLT 7795 - IAD-RDU - DURING CLIMB, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO A/C ESSENTIAL BUS FAILED IN FLIGHT.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED A/C ESSENTIAL BUS SENSE RELAY, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETRN TO SERVICE.  (M)
